MAUDE Adverse Event Report: HALYARD - IRVINE HALYARD* ON-Q PUMP KITS WITH ON-Q SILVERSOAKER; ELASTOMERIC LFR

HALYARD - IRVINE HALYARD* ON-Q PUMP KITS WITH ON-Q SILVERSOAKER; ELASTOMERIC LFR
Model Number PM028-A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 26-oct-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Procedure: hemorrhoidectomy.It was reported that a patient developed an abscess while using the on-q.The patient developed an abscess post hemorrhoidectomy at the insertion site of the on-q.The hemorrhoidectomy wound was clean and not affected as the pus pocket remained lateral with normal skin between the two areas.No additional information was provided.

Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6983268
Report Number2026095-2017-00187
Device Sequence Number684126
Product Code MEB
UDI-Device Identifier30680651137211
UDI-Public30680651137211
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberPM028-A
Device Catalogue Number101372100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2017
Initial Report FDA Received Date10/27/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;